# SDR SWIA2019010745411

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 36,511 hours, 32,588 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MASTER WARNING ON TAKE OFF.  NOSE WHEEL CAME UP AFTER A DELAY AND MESSAGE CLEARED. (FLT 4857) CLOSED REMOVED AND REPLACED NLG UP LOCK PIN ASSY.  PERFORMED NLG RETRACTION/EXTENSION CHECK. OPS. CK, A/C GOOD FOR SERVICE
